Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: morning grog/fog/ due to benzos or sleep meds

Posted by marcus1968 on November 14, 2013, at 8:47:22

In reply to Re: morning grog/fog/ due to benzos or sleep meds marcus1968, posted by Fiat500 on November 13, 2013, at 23:23:23

Hello Fiat 500 how much remeron do you take?
Does it help you?



Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:marcus1968 thread:1054255
URL: http://www.dr-bob.org/babble/20131025/msgs/1054321.html